EXACTECH, INC. NV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-40-53 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Osteolysis (2377); Insufficient Information (4580)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 01-032-03-4094 - univ.Cup cabeza ceram.Delta 40 -4 1805.7757.(b)(6), 164-03-13 - vastago element c/collar offset std.Hac nº13 (b)(6), 180-11-56 - (disc) novation crown cu p, cluster-hole with ha, (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
As reported, a patient underwent an initial total hip arthroplasty, on the left side.Subsequently, the patient was diagnosed with early wear of the prosthetic polyethylene with particulate disease, was admitted to the hospital, and needs surgical intervention to prevent injury or permanent disability.No further information provided.